MathSciNet Relay Station
MathSciNet bibliographic data
MR2272613 92D30 (34C23 37N25)
Chitnis, Nakul; Cushing, J. M.; Hyman, J. M. Bifurcation analysis of a mathematical model for malaria transmission. SIAM J. Appl. Math. 67 (2006), no. 1, 24–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement